# SDR 98ZZZX2021

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3350 · Emergency Lighting
- Part: Track Cover
- Part number: BAC1522452
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE INCH SECTION OF E-PATH TRACK COVER DISLODGED FROM AFT END OF TRACK.  SECURED E-PATH TRACK COVER.  OPERATIONAL CHECK OK.
